# SDR SWAA2022011846673

- Difficulty date: April 7, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,054 hours, 28,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD THRESHOLD CORNER IS CRACKED. / REPLACED AFT CARGO LOWER; FWD CORNER SCUFF PLATE IAW AMM 53-11-02.
